Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On weakly chainable inverse limits with simplicial bonding maps


Author: Piotr Minc
Journal: Proc. Amer. Math. Soc. 119 (1993), 281-289
MSC: Primary 54F15; Secondary 54F50
MathSciNet review: 1172961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that if an atriodic and weakly chainable continuum is the inverse limit of trees with simplicial bonding maps, then it is chainable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15, 54F50

Retrieve articles in all journals with MSC: 54F15, 54F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1172961-3
PII: S 0002-9939(1993)1172961-3
Keywords: Continua, chainable, weakly chainable, atriodic, simplicial maps, graphs, trees
Article copyright: © Copyright 1993 American Mathematical Society